MAUDE Adverse Event Report: UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular

UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular
Model Number MMT-433AJ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced high blood glucose event on (b)(6) 2026 and it was corrected by insulin.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 8021545.

Brand Name
Inset Guard
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA  4320
Manufacturer (Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50469898
Report Number8021545-2026-46047
Device Sequence Number10264044
Product Code FPA
UDI-Device Identifier05705244022980
UDI-Public05705244022980
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-433AJ
Device Lot Number6014980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown